# SDR AALA201507019006

- Difficulty date: June 25, 2015
- Submitted: July 1, 2015
- Operation: Air carrier
- Aircraft: N701UW
- Make and model: Airbus A319-112
- Aircraft serial: 890
- Aircraft time: 44,808 hours, 25,410 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Delaminated
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

3S CHECK, AFT GALLEY FLOOR PANEL 262BG HAS DELAMINATION.  REPLACED FLOOR PANEL 262BG IAW SRM 53-00-00 PAR 8H FIG 209 & IRM 9701 REV G.
